MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Ischemia Stroke (4418)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an embolic stroke.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.It was reported that the patient was previously symptomatic in right hemisphere.The physician was using neuroimaging/neuromonitoring (evaluation of motor functions) during the tcar procedure.The final completion angiogram showed plaque prolapse; therefore, a second stent to was added to reline the first stent.Neuromonitoring went off to the left arm and left leg during placement of the second stent.Approximately one hour post procedure, as the patient was waking up, the patient experienced left arm weakness.Magnetic resonance imaging (mri) revealed that the patient had experienced a right sided embolic stroke.The patient was admitted to the hospital beyond the standard of care.No intervention was required due to the stroke event.
 
Additional Manufacturer Narrative
Updated fields: e1- initial reporter email.H6- evaluation method codes; evaluation conclusion codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6- patient codes, impact codes: addition of e2328 and f2301 to better capture the reported event of plaque prolapse and the additional stent placed.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22913822
Report Number2124215-2025-60367
Device Sequence Number18405785
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)270630(10)18343187
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number0018343187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/26/2025
01/23/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/23/2025
01/23/2026
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceBlack Or African American